# SDR ABXA20111205150

- Difficulty date: December 5, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 52,990 hours, 40,932 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T70422
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE LOAD FITTING TO BACK UP FITTING HAS TOOLING MARKS.  BLENDED AREA AND REPAIRED IAW REA B657-59598, AWG.
